Rouge wave solutions of a nonlinear pseudo-parabolic physical model through the advance exponential expansion method

 
 
 
  • Abstract
  • Keywords
  • References
  • PDF
  • Abstract


    In this work, we decide the proliferation of nonlinear voyaging wave answers for the dominant nonlinear pseudo-parabolic physical model through the (1+1)-dimensional Oskolkov equation. With the assistance of the advance -expansion strategy compilation of disguise adaptation an innovative version of interacting analytical solutions regarding, hyperbolic and trigonometric function with some refreshing parameters. We analyze the behavior of these solutions of Oskolkov equations for the specific values of the reared parameters such as rouge wave, multi solution, breather wave bell and kink shape etc. The dynamics nonlinear wave solution is examined and demonstrated in 3-D and 2-D plots with specific values of the perplexing parameters are plotted. The advance -expansion method solid treatment for looking through fundamental nonlinear waves that advance assortment of dynamic models emerges in engineering fields.

     

     


  • Keywords


    Oskolkov Equation; The Advance -Expansion Method; Nonlinear Pseudo-Parabolic Physical Models; Bright and Dark Rouge Wave; Kinky Periodic Wave; Breather Wave.

  • References


      [1] E. Yasar, Y. Yıldırım and A. R. Adem, “Perturbed optical solitons with spatio-temporal dispersion in (2 + 1)-dimensions by extended Kudryashov method”, Optik, 158, (2018), 1–14. https://doi.org/10.1016/j.ijleo.2017.11.205.

      [2] H. O. Roshid, M. M. Roshid, N. Rahman and M. R. Pervin, “New solitary wave in shallow water, plasma and ion acoustic plasma via the GZK-BBM equation and the RLW equation”, Propulsion and Power Research, 6(1), (2017), 49–57. https://doi.org/10.1016/j.jppr.2017.02.002.

      [3] H. O. Roshid, M. F. Hoque and M. A. Akbar, “New extended (G’/G)-expansion method for traveling wave solutions of nonlinear partial differential equations (NPDEs) in mathematical physics”, Italian. J. Pure Appl. Math., 33, (2014), 175-190.

      [4] L. L. Feng and T.T. Zhang, “Breather wave, rogue wave and solitary wave solutions of a coupled nonlinear Schrodinger equation”, Appl. Math. Lett., 78, (2018), 133-140. https://doi.org/10.1016/j.aml.2017.11.011.

      [5] X. Shuwei and H. Jingsong, “The rogue wave and breather solution of the Gerdjikov-Ivanov equation”, Journal of Mathematical Physics, 53, (2012). https://doi.org/10.1063/1.4726510.

      [6] A. Biswas, M. Mirzazadeh, M. Eslami, Q. Zhou, A. Bhrawy amd M. Belic, “Optical solitons in nano-fibers with spatio-temporal dispersion by trial solution method”, Optik, 127, (18), (2016), 7250–7257. https://doi.org/10.1016/j.ijleo.2016.05.052.

      [7] J. M. Heris and I. Zamanpour, “Analytical treatment of the Coupled Higgs Equation and the Maccari System via Exp-Function Method”, 33, (2013), 203-216.

      [8] Y. M. Zhao, “New Exact Solutions for a Higher-Order Wave Equation of KdV Type Using the Multiple Simplest Equation Method”, Journal of Applied Mathematics, (2014), 1-13. https://doi.org/10.1155/2014/848069.

      [9] M. Alquran, “Bright and dark soliton solutions to the Ostrovsky-Benjamin-Bona-Mahony (OS-BBM) equation”, J. Math. Comput. Sci., 2, (2012), 15-22.

      [10] T. A. Nofal, “Simple equation method for nonlinear partial differential equations and its applications”, Journal of the Egyptian Mathematical Society, (2015). https://doi.org/10.1016/j.joems.2015.05.006.

      [11] S. Bilige, T. Chaolu, and X. Wang, “Application of the extended simplest equation method to the coupled Schrödinger-Boussinesq equation”, Applied Mathematics and Computation, 224, (2013), 517–523. https://doi.org/10.1016/j.amc.2013.08.083.

      [12] N. A. Kudryashov, “Simplest equation method to look for exact solutions of nonlinear differential equations”, Chaos, Solitons & Fractals, 24 (5), (2005), 1217–1231. https://doi.org/10.1016/j.chaos.2004.09.109.

      [13] N. Taghizadeha, M. Mirzazadeha, M. Rahimianb and M. Akbaria, “Application of the simplest equation method to some time-fractional partial differential equations”, Ain Shams Engineering Journal, 4 (4), (2013), 897-902. https://doi.org/10.1016/j.asej.2013.01.006.

      [14] M. Roshid and H. Bashar “Breather Wave and Kinky Periodic Wave Solutions of One-Dimensional Oskolkov Equation”, Mathematical Modelling of Engineering Problems, Vol. 6, No. 3, PP.460-466, https://doi.org/10.18280/mmep.060319.

      [15] M. M. Roshid and H.O. Roshid, “Exact and explicit traveling wave solutions to two nonlinear evolution equations which describe incompressible viscoelastic Kelvin-Voigt fluid”, Heliyon,4, (2018). https://doi.org/10.1016/j.heliyon.2018.e00756.

      [16] O. F. Gozukızıl and S. Akcagıl, “The tanh-coth method for some nonlinear pseudoparabolic equations with exact solutions”, Advances in Difference Equations, 143, (2013). https://doi.org/10.1186/1687-1847-2013-143.

      [17] A. K. Turgut, T. Aydemir, A. Saha and A. H. Kara, “Propagation of nonlinear shock waves for the generalised Oskolkov equation and its dynamic motions in the presence of an external periodic perturbation”, Pramana – J. Phys., (2018), 78-90. https://doi.org/10.1007/s12043-018-1564-7.

      [18] G. A. Sviridyuk and A. S. Shipilov, “On the Stability of Solutions of the Oskolkov Equations on a Graph”, Differential Equations, 46(5), (2010),742–747. https://doi.org/10.1134/S0012266110050137.

      [19] S. Akcagil, T. Aydemir and O. F. Gozukizil, “Exact travelling wave solutions of nonlinear pseudoparabolic equations by using the Expansion Method”, NTMSCI, 4(4), (2016), 51-66. https://doi.org/10.20852/ntmsci.2016422120.

      [20] G. A. Sviridyuk and M. M. Yakupov, “The phase space of Cauchy-Dirichlet problem for a non-classical equation”, Differ. Uravn. (Minsk), 39(11), (2003), 1556-1561. https://doi.org/10.1023/B:DIEQ.0000019357.68736.15.

      [21] M. M. Rahhman, A. Aktar and K. C. Roy, “Analytical Solutions of Nonlinear Coupled Schrodinger–KdV Equation via Advance Exponential Expansion”, American Journal of Mathematical and Computer Modelling, 3(3), (2018), 46-51. https://doi.org/10.11648/j.ajmcm.20180303.11.


 

View

Download

Article ID: 30475
 
DOI: 10.14419/ijpr.v8i1.30475




Copyright © 2012-2015 Science Publishing Corporation Inc. All rights reserved.